Alert archive / Pennsylvania / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

June 30, 2017Lehigh County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 30, 2017, 7:29 PM EDT for Lehigh County, Pennsylvania. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2017, 7:29 PM EDT (23:29 UTC)
Expired
Jun 30, 2017, 8:15 PM EDT
In force
46 min
Issued by
NWS Philadelphia/Mount Holly

County Lehigh County, PA

The radar

The Philadelphia radar (KDIX), 120 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:30 PM EDTTSTM WND DMG2 Nnw Kempville, PASOME TREE BRANCHES BLOWN ON TO VEHICLES... TOP HALF OF A POLE BLOWN DOWN... AND FENCE DAMAGE TO ONE RESIDENCE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1629 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

445 
WWUS81 KPHI 302329
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
729 PM EDT FRI JUN 30 2017

PAZ060>062-103-105-010015-
Upper Bucks-Lehigh-Western Montgomery-Northampton-Berks-
729 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS...NORTH
CENTRAL MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS AND
SOUTH CENTRAL NORTHAMPTON COUNTIES...

At 728 PM EDT, a strong thunderstorm was located over Lyons, or 13
miles northeast of Reading, moving east at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Allentown, Bethlehem, Emmaus, Quakertown, Hellertown, Kutztown,
Fleetwood, East Greenville, Topton, Bally, Lyons, Lenhartsville,
Pleasant Valley, Zionsville, Ancient Oaks, Lehigh University,
Geryville, Springtown, Fountain Hill and Pennsburg.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4039 7587 4057 7589 4066 7529 4039 7526
TIME...MOT...LOC 2328Z 264DEG 24KT 4049 7578 

$$

PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 30, 3:41 PM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 30, 3:41 PM EDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
341 PM EDT Fri Jun 30 2017

.SYNOPSIS...
Broad low pressure over the Great Lakes will track east through
Sunday, and this will drag a cold front across the region
Saturday night through Sunday morning. High pressure builds in
from the north for the start of the new week, and then low
pressure may impact the area late next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Showers and thunderstorms continue to develop to our west this
afternoon as instability has increased and a short
wave/vorticity impulse slides across northern/central PA and
western/central NY. This short wave will continue to move
eastward through this afternoon and evening and move across
eastern PA and northern NJ. The highest chances of precipitation
are along and north of the I-78 corridor, although areas
further south toward the I-95 corridor may also have a smaller
chance this evening. PW values are near 1.75 inches across the
area, so any showers and especially thunderstorms will produce
moderate to heavy rainfall. The strongest wind field and shear
values are north of our area, where a SPC has a slight risk of
severe thunderstorms, and recently issued a severe thunderstorm
watch. However, there may be just enough shear and instability
for a few stronger storms to develop and affect the northern
portions of the area late this afternoon and evening. As the
short wave passes to our east and instability wanes during the
evening, shower and thunderstorm activity will dissipate as
well. While most activity is expected to dissipate this evening,
we cannot rule out an isolated shower or thunderstorm
overnight, so we'll keep slight chance in the forecast
overnight.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
On Saturday, a surface trough will reestablish itself and
strengthen to our west during the day. This will be the focus
for shower/thunderstorm activity during the afternoon. There
could be some scattered showers/thunderstorms early in the day
as a there will be some weak vorticity moving across the area.
However, the most likely period is expected to be during the
afternoon and early evening. Instability is expected to increase
east of the strengthening surface trough to our west, while a
stronger short wave/vorticity impulse approaches and moves
across the are during the afternoon/early evening. The strongest
instability and wind/shear combination is expected to be along
and north of the I-78 corridor. This is basically where the SPC
has a slight risk for severe thunderstorms for Saturday. The
rest of the area still has a potential to see showers and
thunderstorms as well. With PW values around or slightly above
2.0 inches, moderate to heavy rainfall can be expected. Some
thunderstorms could produce gusty winds and possibly hail.

Saturday is expected to be warm and humid, with most places
around or slightly above normal temperatures wise, but no one is
expected to get warm enough to have any heat advisory concerns.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Any lingering showers and thunderstorms will taper off Saturday
evening as the cold front works its way across the region from
west to east. Not expecting much in the way of cooler air behind
the front, but there will be a marked decrease in humidity as
surface dewpoints will drop by about 10 degrees or so from the
lower 70s Saturday evening to the lower 60s Sunday afternoon.
Given that the atmosphere will be much less humid as compared to
Saturday, the dryer airmass tends to be able to be a bit
warmer. This looks to be the case, as highs on Sunday will top
off in the upper 80s to low 90s, which should be a few degrees
warmer than Saturday, despite the passage of the cold front.

From there, surface high pressure builds in from the west for
the start of the week, gradually moving offshore by the middle
of next week. For the most part, conditions should generally be
dry through Wednesday, but with a warm and increasingly humid
airmass over the area, and the base of a weak upper trough
passing through the Northeast and Mid-Atlantic, cannot rule out
some isolated showers and thunderstorms, mainly during the
afternoon and early evening hours, Monday and Tuesday. Highs
will generally top off in the upper 80s to around 90, with
cooler temps along the shores and in the Poconos.

High pressure moves off the Mid-Atlantic coast early Wednesday.
Upper trough with strong shortwaves dig into the Great Lakes,
and surface low pressure will develop out ahead of it. Warm
front lifts through the Appalachians Wednesday afternoon,
touching off scattered showers and thunderstorms in the
afternoon and evening. More widespread showers and thunderstorms
are possible on Thursday as surface low pressure and an upper
trough pass through the East Coast. Additional showers and
thunderstorms are possible on Friday as another shortwave passes
through the region.

Warm and humid conditions on tap for the middle to the end of
the week with surface dewpoints generally in the 60s and high
temperatures in the upper 80s to around 90.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Generally VFR conditions expected for the remainder of the
afternoon and into this evening and much of the overnight. The
exception to this is if any showers/thunderstorms move across a
TAF site, which would lead to a reduction in conditions. The
most likely areas for showers/thunderstorms will be ABE/RDG.
ILG/PHL/PNE/TTN may also see some showers in the vicinity later
this evening. The showers are expected to dissipate through this
evening and the remainder of the overnight should be mostly
precipitation free.

After a mostly VFR overnight, lower clouds are expected to
develop and increase across the area toward daybreak on
Saturday. MVFR CIGS around 1,500-2,500 feet are expected to
develop by 10z-12z for most TAF sites, except ACY/MIV. These
lower clouds will continue through at least midday, before
lifting to lower end of VFR around 3,500 feet.

While there could be some isolated showers early in the day
Saturday, the most widespread shower/thunderstorm is expected to
be after between 18-00z Saturday. We've included a PROB30 group
for TSRA for ABE/RDG as they may start to see activity earlier
in the day; the rest of the TAF sites should begin seeing
activity after 18z.

OUTLOOK...

Saturday night...Lingering SHRA/TSRA taper off in the evening.
VFR otherwise.

Sunday...VFR.

Monday through Tuesday...Mainly VFR. Isolated SHRA/TSRA possible
in the afternoon/evening hours, resulting in brief sub-VFR
conditions should one pass through a given terminal.

Wednesday...Sub-VFR conditions possible in scattered SHRA/TSRA,
mainly for terminals north and west of I-95.

&&

.MARINE...
The Small Craft advisory was extended through tonight and
Saturday. Winds are expected to increase this afternoon and this
evening, before a lull in winds overnight tonight into early
Saturday. However, we expect winds to increase again during the
day Saturday. There be a chance of showers and thunderstorms
later on Saturday which may create locally higher winds and
waves.

OUTLOOK...

Saturday night...Winds and seas on the ocean gradually subside
to sub-SCA conditions during the evening hours.

Sunday through Wednesday...Sub-SCA conditions. Ocean seas 2-4
feet, DE Bay waves generally 1-3 feet. Isolated showers and
thunderstorms possible Monday afternoon and Tuesday afternoon,
scattered showers and thunderstorms possible on Wednesday.

.RIP CURRENTS...

There continues to be a moderate risk for the development of
dangerous rip currents for this afternoon and evening along the
New Jersey shore with seas 3-5 on the ocean with around a 5
second southerly period and southerly winds around 15-20 knots.
Conditions will likely be very similar on Saturday, so there
will likely again be a moderate risk for the development of
dangerous rip currents for the New Jersey shore. The risk for
Delaware is low, but as always, low risk does not mean no risk,
so for safety, swim only where the lifeguards can see you.

OUTLOOK...

Based on latest wave height, period, and wind forecast, it
appears as if the rip current risk for NJ and DE ocean beaches
should be low from Sunday through Tuesday. However, this is
subject to change based on how actual conditions develop. And
remember, low risk does not mean no risk, so for safety, swim
only where the lifeguards can see you.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 11 PM EDT Saturday for ANZ450>455.
     Small Craft Advisory until 6 PM EDT Saturday for ANZ430-431.

&&

Synopsis...MPS
Near Term...Robertson
Short Term...Robertson
Long Term...MPS
Aviation...Robertson/MPS
Marine...Robertson/MPS
Hazardous weather outlook, Jun 30, 3:15 PM EDT, 4 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
315 PM EDT Fri Jun 30 2017

NJZ001-PAZ054-055-012200-
Sussex-Carbon-Monroe-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

There is a chance a few thunderstorms through this evening could
produce locally strong winds, some hail and heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday, thunderstorms especially in the afternoon and early
evening, could produce locally damaging winds and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Saturday.

NJZ007-PAZ060>062-012200-
Warren-Berks-Lehigh-Northampton-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for northern New Jersey and east
central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday, thunderstorms especially in the afternoon and early
evening, could produce locally damaging winds and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Saturday.

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ070-071-101>106-012200-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-024>026-012200-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk for the development of dangerous rip
currents into this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a moderate risk for the development of dangerous rip
currents on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-012200-
Delaware Beaches-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-012200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MPS

In the hours before

Special weather statement, Jun 30, 3:07 PM EDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
307 PM EDT FRI JUN 30 2017

PAZ055-301930-
Monroe-
307 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE COUNTY...

At 307 PM EDT, a strong thunderstorm was located over Gouldsboro, or
11 miles northwest of Mount Pocono, moving northeast at 45 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Tobyhanna, Gouldsboro State Park, Skytop and Arrowhead Lake.

LAT...LON 4121 7522 4112 7553 4117 7560 4118 7558
      4120 7557 4123 7554 4122 7551 4123 7551
      4125 7526
TIME...MOT...LOC 1907Z 234DEG 39KT 4124 7551

po
Special weather statement, Jun 30, 4:51 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
451 PM EDT FRI JUN 30 2017

NJZ007-PAZ054-055-061-062-302145-
Warren-Lehigh-Monroe-Northampton-Carbon-
451 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN...
NORTHEASTERN LEHIGH...SOUTHEASTERN CARBON...SOUTH CENTRAL MONROE AND
NORTHAMPTON COUNTIES...

At 450 PM EDT, an area of strong thunderstorms were located near
Northampton, or 8 miles north of Allentown, moving east at 40 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Allentown, Easton, Bethlehem, Forks, Northampton, Wilson, Nazareth,
Palmerton, Bangor, Slatington, Pen Argyl, Wind Gap, Bath, Belvidere,
Harmony, Alpha, Walnutport, Belfast, West Easton and Tatamy.

LAT...LON 4088 7505 4067 7506 4064 7511 4063 7515
      4060 7518 4060 7519 4061 7520 4060 7522
      4062 7562 4086 7563
TIME...MOT...LOC 2050Z 263DEG 36KT 4071 7550

PO
Special weather statement, Jun 30, 5:39 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
539 PM EDT Fri Jun 30 2017

NJZ001-302300-
Sussex-
Including the city of Newton
539 PM EDT Fri Jun 30 2017

...Thunderstorms to affect Sussex County NJ...

Two areas of thunderstorms...one between Dingmans Ferry and
Milford and another to the south near Echo Lake will both move
into Sussex County NJ through 6:30 p.m. You can expect downpours
and gusty winds with the activity. Go indoors right away if
threatening weather approaches.

PO
Special weather statement, Jun 30, 6:23 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
623 PM EDT FRI JUN 30 2017

PAZ054-055-060>062-302300-
Lehigh-Monroe-Northampton-Berks-Carbon-
623 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKS...LEHIGH...
SOUTHEASTERN CARBON...SOUTH CENTRAL MONROE AND CENTRAL NORTHAMPTON
COUNTIES...

At 622 PM EDT, a strong thunderstorm was located over Wanamakers, or
11 miles southeast of Tamaqua, moving east at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Allentown, Easton, Lehighton, Bethlehem, Northampton, Wilson,
Hellertown, Nazareth, Palmerton, Slatington, Wind Gap, Bath,
Walnutport, Belfast, Tatamy, Steuben, Glendon, Lenhartsville, New
Mahoning and Kunkletown.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4069 7587 4070 7583 4074 7576 4081 7588
      4088 7530 4060 7522 4058 7526 4057 7590
      4067 7592
TIME...MOT...LOC 2222Z 263DEG 28KT 4067 7582

po
Special weather statement, Jun 30, 6:59 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
659 PM EDT FRI JUN 30 2017

NJZ001-007-008-PAZ055-062-302345-
Morris-Sussex-Warren-Monroe-Northampton-
659 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MORRIS...
SOUTHWESTERN SUSSEX...NORTHERN WARREN...SOUTHEASTERN MONROE AND
NORTHEASTERN NORTHAMPTON COUNTIES...

At 658 PM EDT, a strong thunderstorm was located over Pen Argyl, or
13 miles north of Easton, moving east at 45 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Newton, Hopatcong, East Stroudsburg, Hackettstown, Wharton,
Blairstown, Bangor, Mount Arlington, Stanhope, Pen Argyl, Netcong,
Wind Gap, Belvidere, Oxford, Hope, Belfast, East Bangor, Andover,
Stormville and Brodheadsville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4076 7534 4093 7542 4115 7469 4089 7459
TIME...MOT...LOC 2258Z 249DEG 40KT 4088 7529

po
Special weather statement, Jun 30, 7:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
729 PM EDT FRI JUN 30 2017

PAZ060>062-103-105-010015-
Upper Bucks-Lehigh-Western Montgomery-Northampton-Berks-
729 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS...NORTH
CENTRAL MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS AND
SOUTH CENTRAL NORTHAMPTON COUNTIES...

At 728 PM EDT, a strong thunderstorm was located over Lyons, or 13
miles northeast of Reading, moving east at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Allentown, Bethlehem, Emmaus, Quakertown, Hellertown, Kutztown,
Fleetwood, East Greenville, Topton, Bally, Lyons, Lenhartsville,
Pleasant Valley, Zionsville, Ancient Oaks, Lehigh University,
Geryville, Springtown, Fountain Hill and Pennsburg.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4039 7587 4057 7589 4066 7529 4039 7526
TIME...MOT...LOC 2328Z 264DEG 24KT 4049 7578

PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:53 AM EDTSmall Craft AdvisoryPHI43 hr
Jun 30, 6:01 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jun 30, 6:59 PM EDTSpecial Weather StatementPHISussex, Warren46 min
Jun 30, 3:07 PM EDTSpecial Weather StatementPHIMonroe23 min
Jun 30, 4:51 PM EDTSpecial Weather StatementPHINorthampton54 min
Jun 30, 6:23 PM EDTSpecial Weather StatementPHILehigh, Northampton37 min
Jun 30, 7:12 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh2 hr

Nearby

Special Weather Statements in Pennsylvania, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.